MathSciNet Relay Station
MathSciNet bibliographic data
MR297690 (45 #6742) 10A40
Kubota, K. K. Pythagorean triples in unique factorization domains. Amer. Math. Monthly 79 (1972), 503–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement